# SDR DALA14011019262

- Difficulty date: February 17, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 41,107 hours, 23,671 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1531
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED ON LT SIDE BS 1531.   CUT OUT CRACKED AREA.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-00-01.
